Processing math: 0%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 52 No. 7 (2000)
Vol. 52 No. 7 (2000)
Published:
25.07.2000
Research articles
Information Complexity of Multidimensional Fredholm Integral Equations with Harmonic Coefficients
M. Azizov
867-874
PDF (Russian)
Springer
A Remark on the Completeness of Systems of Exponentials with Weight in
L^2(ℝ)
B. V. Vynnyts’kyi, A. V. Shapovalovskii
875-880
PDF (Ukrainian)
Springer
New Generalizations of the Scorza-Dragoni Theorem
O. L. Gaidukevich, V. K. Maslyuchenko
881-888
PDF (Ukrainian)
Springer
Determination of the Spectral Index of Ergodicity of a Birth-and-Death Process
M. V. Kartashov
889-897
PDF (Russian)
Springer
Estimates of the Best
M
-Term Trigonometric Approximations of the Classes
L_{β, p}^{ψ}
of Periodic Functions of Many Variables in the Space
L_q
N. M. Konsevich
898-907
PDF (Ukrainian)
Springer
Description of Convex Curves
A. A. Ligun, A. A. Shumeiko
908-922
PDF (Russian)
Springer
Time-Irreversibility and Existence and Uniqueness of Solutions of Problems in Linear Viscoelasticity
G. Matarazzo
923-930
PDF (Ukrainian)
Springer
Smooth Solution of the Dirichlet Problem for a Quasilinear Hyperbolic Equation of the Second Order
Yu. A. Mitropolskiy, N. H. Khoma, S. G. Khoma
931-935
PDF (Ukrainian)
Springer
General Solution of Systems of Nonlinear Difference Equations with Continuous Argument
G. P. Pelyukh
936-953
PDF (Russian)
Springer
General Theorems on the Existence and Uniqueness of Solutions of Impulsive Differential Equations
V. E. Slyusarchuk
954-964
PDF (Russian)
Springer
On Periodic Locally Solvable Groups Decomposable into the Product of Two Locally Nilpotent Subgroups
N. S. Chernikov
965-970
PDF (Russian)
Springer
Short communications
On the Approximation of Functions of the Hölder Class by Biharmonic Poisson Integrals
K. M. Zhyhallo, Yu. I. Kharkevych
971-974
PDF (Ukrainian)
Springer
Attractors of Differential Inclusions and Their Approximation
J. Valero, O. V. Kapustyan
975-979
PDF (Ukrainian)
Springer
Perturbation of a Two-Point Problem
E. Kengne
980-984
PDF (Russian)
Springer
On the Denseness of Subspaces of Analytic Vectors of a Closed Linear Operator in a Banach Space
Yu. G. Mokrousov
985-989
PDF (Ukrainian)
Springer
On the Boundedness of Singular Integral Operators in Symmetric Spaces
B. I. Peleshenko
988-993
PDF (Russian)
Springer
Approximation of Periodic Functions of High Smoothness by Interpolation Trigonometric Polynomials in the Metric of
L_1
A. S. Serdyuk
994-998
PDF (Ukrainian)
Springer
Estimation of an Unknown Parameter in the Cauchy Problem for a First-Order Partial Differential Equation under Small Gaussian Perturbations
B. V. Bondarev, A. I. Dzundza, A. A. Simogin
999-1006
PDF (Russian)
Springer
Chronicles
International Conference on Geometry "in the Large"
1007-1008
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians